# SDR SWAA2023092600001

- Difficulty date: September 13, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#20-043 AFT CARGO COMPARTMENT LH 'Z' ANGLE CORRODED STA 727C+6' TO 787+11' LBL 24 WL 156<[01] SUMMARY STATEMENT: REMOVED CORROSION FROM AFT CARGO LEFT HAND Z-ANGLE BETWEEN STA 727C + 6' TO 787 + 11'; ORIGINAL MATERIAL THICKNESS .040; LOSS OF .009 WITH .031 IS OUT OF LIMITS IAW SRA 53-00-53-1A-2 REMOVED AND REPAIR Z-ANGLE BETWEEN STA 727C + 6' TO 787 + 11' IAW SRM 53-00-53-2R-5;[02] VERIFIED STEP 1.;[03] AUDIT C/W.
